# SDR DLL10971156

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1542395112
- Condition: Corrosion
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD PRESSURE DECK AT FS 348 AND RBL 20.  THE RESULTING CUTOUT MEASURED 1.625 INBD/OUTBD BY 2.625 FWD/AFT.  A DOUBLER WAS PLACED OVER THIS AREA.  THIS REPAIR IS APPROVED BY FAA/DER FORM 8110-3 AND DER SO-889.
